# SDR DHL2007782511

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY FWD CRAWLWAY RT SIDE PRESENTS CRACK AND EXFOLIATION CORROSION AT BS 328.0 SHEAR TIE SUPPORT ANGLE BRACKET BETWEEN STR 26R AND 27R.  CUT OUT DAMAGED AREA.  FABRICATED NEW SHEAR TIE ATTACH ANGLE AND DOUBLER FROM 7075-T6, .050" BY 4.5" BY 2" (SHEAR TIE) AND .050" BY 6" BY 3" (DOUBLER), PO NR 9004843, PER B727 SRM 53-10-4 FIG 13.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-4 FIG 13.
